MathSciNet Relay Station
MathSciNet bibliographic data
MR159247 (28 #2464) 47.70
Seeley, R. T. The index of elliptic systems of singular integral operators. J. Math. Anal. Appl. 7 1963 289–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement